It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


On friday, I had 6 double shots of skyy vodka; 5 first and the 6th about 30-50min later. About 30min after the last shot, I wondered into my friends bathroom and noticed a fat bottle of dexedrine and told myself what the hell and took 2 15mg pills. Impatient, I went back in about 8min later I went back and took another. Me and my friend went to this one fags house and let the air out of all his cars tires and after that I had to start heading home. Again, in my drunken stuper I failed to notice the dexies kickin in so I grabed one more pill and biked home. About 45-60min after the third pill I poped the 4th and final pill. Strangly enough, through out the entire night I never really felt the speed. All the physical signs had happened but it was as if my mind never recognized that I was high. To get to the point of my question, At about 2:36am on saturday I woke up extreamly hot and cold sweating perfusly. I got up to get some water and I got really dizzy and nearly passed out. All the rest of that night I could hear my heart pounding.The next morning till about 7:00am on saturday, I had minor pains that can only be described as a kind of soreness and feeling that the area was baloted where my heart is, had depressed breathing, and had a stuffy head still about noon. It is now sunday and I still have depressed breathing and the sorness. I am rather conserned because the last time I did dexadrine I took 3 15mg pills and never got pains, dizzy, or a cold sweat. Is this due to the alcohol? Will I be alright? My bathroom seemed tilted and I keep seeing shadow/light visuals through saturday morning. In total, i took 60mg of dexadrine and 6 double shots of skyy. I have read numerous articals about cardiac/broncial asthma, curulatory collaps, heart attacks, ect am scarde shitless. Will I be alright?

PS: what are the temporay and permanent affects of dexedrine. I can never find out what is temp and what is not. I also don't understnd how dexedrine can cause things like cardic/broncidial asthma. Wouldn't the effects have to last beyond the drug itself to do things like that?
your lucky you didn't go into shock or have a anerism. drinking is one thing but drinking and taking pills is a sure fire way to wake up a stiff. obviously you being a minor you shouldn't be drinking at all or popping pills. go to the doctor and be thankful for the life you almost wasted.
When I was in highschool I had a friend who blew out his aorta drinking too much vodka, too quickly. He was sixteen at the time, we were all sitting in a circle out in the woods. He was directly across from me and he just flat out died, right there...BAM. It was horrible, horrible, horrible.

Drinking that much, that fast and then putting pills into you was/is extremely dangerous not to mention the fact that you were out vandalizing another person's property.





All times are GMT -7. The time now is 03:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!